# SDR P5CA9600333

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE PYLON UPPER END OF SUPPORT ANGLE CRACKED IN RADIUS INBOARD AND OUTBOARD STATION 221.9 ABOVE AFT ENGINE MOUNT INSIDE PANEL.  INSTALLED DOUBLERS IAW BOEING SRM 54-10-03 FIG 19.
